# SDR USAA060791

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 665 Lbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BS 665 LBL 30   FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER AND ANGLE STIFFENER IAW TR 53-60-04   DEFECT SIZE: 1"
